MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION SHORELINE ACS; INSERTER

SEASPINE ORTHOPEDICS CORPORATION SHORELINE ACS; INSERTER
Model Number 86-0010
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Seaspine/orthofix became aware on 16 oct 2025 that the tip of a shoreline acs inserter fractured intra-operatively when inserting the waveform c interbody.The distributor rep reported that all of the fractured pieces were retrieved, however, the locking cover was unable to be added to the construct.As the surgery was completed without the locking cover, orthofix/seaspine cannot guarantee the stability of the construct post-operatively; therefore, based on this risk characterization, the event was determined to be reportable.No patient injuries were reported.
 
Additional Manufacturer Narrative
H3: the 86-0010 inserter was not returned for evaluation.Although multiple attempts were made to obtain further information from the distributor rep regarding the return, no additional detail was provided.Possible adverse events bending, disassembly, or fracture of implant and components loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain.

Brand Name
SHORELINE ACS
Common Device Name
INSERTER
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad, CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
danielle nelson-archer
5770 armada dr.
carlsbad, CA 92008
MDR Report Key23523333
Report Number3012120772-2025-00057
Device Sequence Number9613288
Product Code OVE
UDI-Device Identifier10889981126889
UDI-Public10889981126889
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K161081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86-0010
Device Catalogue Number86-0010
Device Lot NumberAL683477J
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown